# SDR AALA202102059010

- Difficulty date: February 2, 2021
- Submitted: February 6, 2021
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 22,085 hours, 9,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1048462073NG08
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 27ABC EMERGENCY PATH LIGHT SHROUD BROKEN AND HANGING FROM SEAT. REPLACED SHROUD WITH NEW IAW AMM 33-51-11, OPS CHECK GOOD.
